# SDR UALA2012031901764

- Difficulty date: March 18, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,028 hours, 22,486 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 232
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW ELAC 2 STILL HAVE A HARD FAULT.  MR27935-280 INSTALLED.  OLD ELAC IS MR27935-232.  ACCMP'D AFS LAND TEST.  GROUND OPS CHECK GOOD.
